NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"HI DOC,I AM MARRIED TO A MAN OF 50YEARS OLD. ANYTIME WE WANT TO HAVE SEX AFTER ERECTION BEFORE INSERTION INTO THE VAGINA HE LOSES ERECTION OR IF HE SUCCEEDED IN INSERTING IT GOES FLAT. HE IS ON HYPERTENSIVE MEDICATION AND HE WAS TOLD HIS SUGAR LEVEL IS HIGH BT NT DIEBETIC AS SUCH. HE IS TAKING SOME MEDICATION TO REDUCE HIS BLOOD SUGAR. SO I WANT TO KNOW IF D BP MEDICATION IS D CAUSE OF D PROBLEM HE HAS WITH HIS ERECTION OR AGE."

    User Avatar
    A 32 years year old female asked:
    3 years ago
    HI DOC,I AM MARRIED TO A MAN OF 50YEARS OLD. ANYTIME WE WANT TO HAVE SEX AFTER ERECTION BEFORE INSERTION INTO THE VAGINA HE LOSES ERECTION OR IF HE SUCCEEDED IN INSERTING IT GOES FLAT. HE IS ON HYPERTENSIVE MEDICATION AND HE WAS TOLD HIS SUGAR LEVEL IS HIGH BT NT DIEBETIC AS SUCH. HE IS TAKING SOME MEDICATION TO REDUCE HIS BLOOD SUGAR. SO I WANT TO KNOW IF D BP MEDICATION IS D CAUSE OF D PROBLEM HE HAS WITH HIS ERECTION OR AGE.
    Dr. Omosefe E answered:
    3 years ago
    It may be related. has he been treated for any erecting problem before
    Doctors avatar
    User Avatar
    A 32 years year old female asked:
    3 years ago
    NO,HE HAS NEVER BEEN TREATED ON SUCH,WHAT I KNW OF IS HIS SPERM ANALYSIS AND D RESULT SHOWS HE HAS HIGH SPERM COUNT.
    Dr. Omosefe E answered:
    3 years ago
    I meant erectile problem. Depending on the drug he's taking, the erectile problem maybe an effect especially if it is recent and started about same time when he commenced the drugs. In that case he should go see his doctor who placed him on the medication. His drug may have to be changed as newer drugs don't usually have such effect. I hope this helps.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app